Hi, it is quite normal to feel lethargic whilst tapering from Tramadol. Are you eating regularly, because this is very important. What is your situation? Are you having to go to work through this, look after children, or any other important responsibility? I know this is easy to say, but (from experience), if you can just give in to the lack of energy for a couple of weeks, you should then be passed the worst. If you are at home, it is important to get out of the house everyday, just for a short walk, whatever you can manage. This can improve how you feel, by increasing your exposure to vitamin D from the sun, increase serotonin levels, and generally give you a sense of wellbeing. It is difficult to advise as i don't know your situation? If you want to write back, please do, and i'll see if i can help???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin B12 - Understand aluminium is present in B12 injection solution. This is harmful in the long
Updated 24 Jan 2010 • 1 answer
Updated 7 Mar 2012 • 1 answer
Updated 28 Dec 2017 • 5 answers
Updated 7 May 2015 • 3 answers
Updated 15 Feb 2018 • 1 answer